# SDR UPS07849341

- Difficulty date: February 26, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 76,536 hours, 27,025 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: 3750257U503
- Condition: Cracked
- Location: Fs 1050 L31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON SPLICE FITTING CRACKED AT STA 1050 L31R.  REMOVED AND REPLACED SPLICE FITTING IAW SRM 51-3-0, 51-1-20D.
